# SDR ASOA2015040112524

- Difficulty date: March 28, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 25,995 hours, 18,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN FROM INSIDE OR OUTSIDE.  ADJUSTMENT OF RT UPPER PAX DOOR TENSION BUTTON AND NUTPLATE REPLACEMENT.
